# SDR GLBA2017050800652

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 38,007 hours, 45,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144045GLA
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE UPPER FORWARD AIRSTAIR DOOR CABLE WAS BROKEN.  REMOVED AND REPLACED THE CABLE IAW MM 52-10-02.
